# SDR VNAA2015111700007

- Difficulty date: November 17, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 26,480 hours, 26,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT, NR 6 IN CABIN OVERHEAD INOPERATIVE.  RELAMPED EMERGENCY FLOODLIGHT IAW AMM.  OPS CHECK GOOD.
